Alert archive / Texas / Special Weather Statements in 2020

Special Weather Statement, NWS Austin/San Antonio, TX

May 23, 2020Zavala County, Texas

NWS Austin/San Antonio, TX issued this special weather statement at May 23, 2020, 11:21 PM CDT for Zavala County, Texas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 23, 2020, 11:21 PM CDT (04:21 UTC)
Expired
May 24, 2020, 12:00 AM CDT
In force
39 min
Issued by
NWS Austin/San Antonio, TX

County Zavala County, TX

The radar

The Laughlin AFB radar (KDFX), 43 km from the middle of the area, began a volume at 04:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 4.4 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2020-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 513 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2020-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
513 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
1111 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
3 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

488 
WWUS84 KEWX 240421
SPSEWX

Special Weather Statement
National Weather Service Austin/San Antonio TX
1121 PM CDT Sat May 23 2020
 
TXZ202-203-217-218-228-240500-
Maverick TX-Uvalde TX-Kinney TX-Dimmit TX-Zavala TX-
1121 PM CDT Sat May 23 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KINNEY...
NORTHEASTERN MAVERICK...NORTHERN DIMMIT...WESTERN UVALDE AND ZAVALA
COUNTIES UNTIL MIDNIGHT CDT...

At 1119 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles south of Anacacho to 10 miles west of
La Pryor to 8 miles west of Las Colonias to near Cometa to 7 miles
west of Carrizo Springs. Movement was northeast at 15 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Uvalde, Crystal City, Carrizo Springs, Big Wells, Spofford, La Pryor,
Batesville, Asherton, Laguna, Chula Vista-River Spur, Blewett,
Washer, Las Colonias, Uvalde Estates, Winter Haven, Cometa, Brundage,
Dabney, Cline and Carrizo Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2953 9988 2854 9940 2838 10006 2916 10045
TIME...MOT...LOC 0419Z 237DEG 13KT 2909 10033 2895 10002 2873 9997
2863 10008 2850 9998

$$

CP

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this special weather statement went out at May 23, 10:09 PM CDT, 1 hour 12 minutes earlier.

Area forecast discussion, May 23, 10:09 PM CDT, 1 hour 12 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1009 PM CDT Sat May 23 2020

.UPDATE...
We have allowed the Severe Thunderstorm Watch for Val Verde County to
expire. The line of thunderstorms has moved to the east and storms
are no longer expected in Val Verde County. This line of storms is
moving into Bexar County and should continue for a few more hours.
The storms have weakened and we expect that wind gusts up to 55 mph
will be possible as they continue to move toward the east. Short-term
models show convection decreasing through the rest of the night. Our
ongoing forecast looks to be in good shape.

&&

.PREV DISCUSSION... /ISSUED 638 PM CDT Sat May 23 2020/

AVIATION...
Isolated thunderstorms are moving across the Del Rio area and these
storms have produced wind gusts to 35 kts. Thunderstorms are possible
at DRT for another hour or two. Otherwise all terminals will be VFR
through the evening. There is a slight chance for storms to make it
to the San Antonio area later this evening. We don't expect storms to
be as strong if they reach San Antonio. Ceilings will lower to MVFR
in Austin and San Antonio between 04Z and 06Z. Showers and
thunderstorms are likely Sunday. Timing is difficult at this time,
but the best chances will be during the afternoon and evening. Any
storms will likely lower visibility to MVFR.

PREV DISCUSSION... /ISSUED 321 PM CDT Sat May 23 2020/

SHORT TERM (Tonight through Sunday Night)... The main forecast
concern for the late afternoon and early evening hours will be
monitoring convective trends over the lower Trans Pecos and northern
portions of Mexico. Currently, we have some ongoing showers and
storms in the mentioned area and as the afternoon progresses, we
should see some of this activity move into the Rio Grande plains,
including Val Verde county. As of now, it looks like the better
chance for severe thunderstorms will remain across Val Verde and
perhaps the western portions of Edwards and Kinney counties. The
instability is rather impressive, but the shear is marginal. However,
we could still see very large hail and damaging winds as
thunderstorm activity moving in from the west encounters higher
quality moisture. As storm activity begins to merge during the mid to
late evening hours, we could see a little better chance for damaging
wind gusts. Exactly how far the convective complex makes it eastward
remains to be seen as hi-res models vary. As of now, we should see a
weakening complex move into the Highway 83 corridor by late evening.
As we head closer to midnight, some of this activity could make it
into areas south of I- 10/west of I-37, including the San Antonio
area.

Provided the convective complex does gradually weaken as expected,
we should see a fairly quite period for the overnight hours into
early Sunday morning. With the onset of the low-level jet, we should
see some showers develop across the Hill Country and areas along and
east of I-35 tomorrow morning.

For late Sunday evening into early Monday morning, additional mid-
level shortwave energy will move in from the west. This should bring
about another organized area of thunderstorms, with initial
development along the Rio Grande plains and southern Edwards Plateau
during the late afternoon hours. Confidence continues to increase in
this activity maintaining strength while moving eastward across the
Hill Country into the I-35 corridor during the late evening and early
morning hours on Monday. This activity should eventually move east
of I-35 by late Sunday morning, but should be gradually weakening
while moving east. Severe weather remains a possibility across all of
south central Texas, especially over the Rio Grande plains and
southern Edwards Plateau. Given the amount of moisture (PWATS 1.5 to
near 2") locally heavy rainfall will also be a concern for most of
south central Texas Sunday evening into Monday morning.

LONG TERM (Monday through Saturday)...
As the first round of expected widespread convection should be in the
waning stage Monday morning, it is typical to expect a slow moving
area of moderate to heavy rain lingering over the Coastal Prairies
past daybreak Monday. Thus will keep a locally heavy rain wording for
the 12Z-18Z time-frame.

In the Monday afternoon through Tuesday time-frame, confidence in
rainfall amounts and timing goes down as the medium range models
diverge. Given the strong mesoscale vorticity pattern that kicks of
the activity to be widespread Sunday night, there is more comfort in
the scenario laid out by the NAM/GFS which preserves enough of the
mid level shortwave to leave a pattern of wake subsidence and
temporarily more stable air for a 12-24 hour period through daytime
Tuesday. The system from Friday a week ago is an example of this, but
the larger scale trough upstream versus the previous event, means
destabilization could resume faster. There is also an associated cold
front expected which has better collective model support among the
12Z deterministic runs. With some model solutions maintaining pockets
of heavy rain through Tuesday due to in part to the front, will
stick with the broader 2-5 inch period with isolated 5-7 inch amounts
assessed in the early morning shift.

Assuming the slightly cooler and more stable pattern sets up beneath
the remnant upper low, would expect this low to have filled in some,
having lost fair amount of vorticity from the lead shortwave. Should
that be the case, the expectation is that there would be a broad
shear axis overhead with more diurnally convection. There is also an
expectation that rain chances will probably drop 10 to 20 percent
once the scenario from early Monday morning plays out. That is not to
say a long lived heavy rain threat couldn't materialize through next
week, and PoPs and temps will be favored for the more pessimistic
scenario.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              74  86  68  83  67 /  30  70  70  60  60
Austin Bergstrom Intl Airport  74  86  67  83  66 /  30  70  70  60  60
New Braunfels Muni Airport     74  86  66  83  66 /  30  70  70  60  50
Burnet Muni Airport            72  84  65  81  64 /  30  60  60  60  60
Del Rio Intl Airport           70  88  68  89  68 /  40  60  50  20  60
Georgetown Muni Airport        72  85  67  82  65 /  30  70  60  70  60
Hondo Muni Airport             73  88  66  87  66 /  40  60  70  40  60
San Marcos Muni Airport        74  86  67  83  66 /  30  70  60  60  50
La Grange - Fayette Regional   75  85  69  84  68 /  30  70  60  70  50
San Antonio Intl Airport       74  87  68  84  68 /  30  70  70  50  60
Stinson Muni Airport           74  88  68  84  68 /  30  70  70  50  60

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term/Aviation...05
Long-Term...Treadway
Hazardous weather outlook, May 23, 3:32 AM CDT, 19 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
332 AM CDT Sat May 23 2020

TXZ171>173-183>194-202>209-217>225-228-241000-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
332 AM CDT Sat May 23 2020

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

There are low chances of thunderstorms late this afternoon and
tonight across most of South Central Texas. For the Rio Grande
Plains, Edwards Plateau, and most of the Hill Country, a few
strong to severe storms are possible. At this time, the main
concerns will be gusty winds, large hail, and locally heavy
rainfall.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Rain chances continue for the remainder of the Memorial Day
weekend through late next week. Multiple rounds of showers and
thunderstorms will bring widespread rainfall to South Central
Texas. Concerns for locally heavy rainfall and flooding will be on
the increase across during this time period. In addition, strong
to severe storms are possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Local storm report, May 23, 8:37 PM CDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
837 PM CDT SAT MAY 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     TSTM WND GST     UVALDE                  29.21N 99.79W
05/23/2020  E50 MPH          UVALDE             TX   PUBLIC

            ESTIMATED WIND GUST OF 50 MPH IN UVALDE.

&&

BF
Special weather statement, May 23, 8:41 PM CDT, 2 hours 40 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
841 PM CDT Sat May 23 2020

TXZ203-204-218-219-240245-
Frio TX-Uvalde TX-Medina TX-Zavala TX-
841 PM CDT Sat May 23 2020

...SIGNIFICANT WEATHER ADVISORY FOR MEDINA...EASTERN UVALDE...
NORTHEASTERN ZAVALA AND NORTHWESTERN FRIO COUNTIES UNTIL 945 PM
CDT...

At 841 PM CDT, Doppler radar was tracking a strong thunderstorm near
Knippa, or 12 miles east of Uvalde, moving east at 35 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Uvalde, Hondo, Batesville, Sabinal, North Pearsall, Moore, Knippa,
D'Hanis, New Fountain, Quihi, Dunlay, Concan, Uvalde Estates, Biry,
Yancey and Frio Town.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 2898 9983 2950 9984 2958 9899 2891 9898
TIME...MOT...LOC 0141Z 261DEG 31KT 2924 9957

AAT
Local storm report, May 23, 8:56 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
856 PM CDT SAT MAY 23 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND DMG     UVALDE                  29.22N 99.79W
05/23/2020                   UVALDE             TX   BROADCAST MEDIA

            WE RECEIVED PICTURES AND VIDEO OF A LARGE
            TREE BLOWN DOWN ONTO A CARPORT IN UVALDE.

&&

BF
Special weather statement, May 23, 9:45 PM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
945 PM CDT Sat May 23 2020

TXZ187-189-204>207-220-221-240345-
Guadalupe TX-Comal TX-Bexar TX-Atascosa TX-Medina TX-Bandera TX-
Kendall TX-Wilson TX-
945 PM CDT Sat May 23 2020

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MEDINA...SOUTHEASTERN
BANDERA...WEST CENTRAL GUADALUPE...NORTHWESTERN ATASCOSA...SOUTH
CENTRAL KENDALL...NORTHWESTERN WILSON...BEXAR AND SOUTHWESTERN COMAL
COUNTIES UNTIL 1045 PM CDT...

At 945 PM CDT, Doppler radar was tracking a strong thunderstorm near
Cliff, or 10 miles north of Castroville, moving east at 35 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
San Antonio, New Braunfels, Schertz, Cibolo, Universal City, Live
Oak, Boerne, Selma, Castroville, Bandera, Stinson Municipal Airport,
San Antonio Int Airport, Randolph AFB, Canyon Lake Dam, Canyon Lake,
Leon Valley, Helotes, Fair Oaks Ranch, Kirby and Alamo Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2922 9906 2972 9908 2988 9819 2909 9821
TIME...MOT...LOC 0245Z 269DEG 30KT 2950 9887

AAT
Special weather statement, May 23, 10:10 PM CDT, 1 hour 11 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1010 PM CDT Sat May 23 2020

TXZ202-217-218-228-240415-
Maverick TX-Kinney TX-Dimmit TX-Zavala TX-
1010 PM CDT Sat May 23 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL KINNEY...
MAVERICK...NORTHWESTERN DIMMIT AND WESTERN ZAVALA COUNTIES UNTIL 1115
PM CDT...

At 1010 PM CDT, Doppler radar was tracking a strong thunderstorm near
Chula Vista, or 8 miles southeast of Eagle Pass, moving northeast at
30 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Eagle Pass, La Pryor, El Indio, Chula Vista, Paloma, Darling, Cometa,
Rosita, Radar Base, Las Colonias, Fabrica, Laughlin AFB Aux Field,
Las Quintas Fronterizas, Siesta Acres, Eidson Road, Farias Lake, Elm
Creek and Seco Mines.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2829 10029 2831 10028 2840 10035 2845 10034
      2848 10037 2850 10033 2852 10039 2855 10041
      2858 10040 2861 10045 2864 10045 2866 10050
      2874 10051 2876 10053 2918 10047 2893 9969
      2827 10028
TIME...MOT...LOC 0310Z 205DEG 27KT 2867 10036

AAT
Special weather statement, May 23, 11:21 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1121 PM CDT Sat May 23 2020

TXZ202-203-217-218-228-240500-
Maverick TX-Uvalde TX-Kinney TX-Dimmit TX-Zavala TX-
1121 PM CDT Sat May 23 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KINNEY...
NORTHEASTERN MAVERICK...NORTHERN DIMMIT...WESTERN UVALDE AND ZAVALA
COUNTIES UNTIL MIDNIGHT CDT...

At 1119 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles south of Anacacho to 10 miles west of
La Pryor to 8 miles west of Las Colonias to near Cometa to 7 miles
west of Carrizo Springs. Movement was northeast at 15 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Uvalde, Crystal City, Carrizo Springs, Big Wells, Spofford, La Pryor,
Batesville, Asherton, Laguna, Chula Vista-River Spur, Blewett,
Washer, Las Colonias, Uvalde Estates, Winter Haven, Cometa, Brundage,
Dabney, Cline and Carrizo Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2953 9988 2854 9940 2838 10006 2916 10045
TIME...MOT...LOC 0419Z 237DEG 13KT 2909 10033 2895 10002 2873 9997
2863 10008 2850 9998

CP

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 7:16 PM CDTSevere Thunderstorm WarningEWXKinney, Uvalde44 min
May 23, 7:57 PM CDTSevere Thunderstorm WarningEWXUvalde, Zavala48 min
May 23, 8:09 PM CDTSevere Thunderstorm WarningEWXMaverick66 min
May 23, 8:41 PM CDTSpecial Weather StatementEWXMedina, Uvalde64 min
May 23, 9:05 PM CDTSevere Thunderstorm WarningEWXBandera, Medina, Uvalde40 min
May 23, 9:09 PM CDTAreal Flood AdvisoryEWXDimmit, Maverick, Zavala3 hr
May 23, 9:45 PM CDTSpecial Weather StatementEWXBexar, Comal60 min
May 23, 10:10 PM CDTSpecial Weather StatementEWXMaverick, Zavala65 min
May 23, 10:25 PM CDTSevere Thunderstorm WarningEWXMaverick30 min
May 23, 11:46 PM CDTSpecial Weather StatementEWXUvalde, Zavala44 min
May 24, 12:29 AM CDTSpecial Weather StatementEWXFrio46 min
May 24, 12:48 AM CDTSpecial Weather StatementEWXDimmit42 min
May 24, 1:19 AM CDTSpecial Weather StatementEWXFrio41 min
May 24, 1:21 AM CDTSpecial Weather StatementEWXDimmit39 min
May 24, 1:47 AM CDTSpecial Weather StatementEWXDimmit43 min
May 24, 2:13 PM CDTSpecial Weather StatementEWXWilliamson47 min
May 24, 3:32 PM CDTSpecial Weather StatementEWXWilliamson43 min
May 24, 3:45 PM CDTSpecial Weather StatementEWXBastrop45 min
May 24, 3:53 PM CDTSevere Thunderstorm WarningEWXBastrop37 min
May 24, 3:59 PM CDTSpecial Weather StatementEWXLee46 min
May 24, 4:12 PM CDTSevere Thunderstorm WarningEWXLee33 min
May 24, 4:33 PM CDTSpecial Weather StatementEWXBastrop42 min
May 24, 4:43 PM CDTSpecial Weather StatementEWXVal Verde47 min
May 24, 4:57 PM CDTSpecial Weather StatementEWXFayette48 min
May 24, 5:13 PM CDTSpecial Weather StatementEWXMaverick47 min
May 24, 5:45 PM CDTAreal Flood AdvisoryEWXBastrop, Fayette, Lee3 hr
May 24, 5:48 PM CDTSevere Thunderstorm WarningEWXBastrop, Fayette, Lee57 min
May 24, 5:53 PM CDTSpecial Weather StatementEWXReal52 min
May 24, 5:58 PM CDTSevere Thunderstorm WarningEWXTravis62 min
May 24, 6:02 PM CDTSpecial Weather StatementEWXZavala43 min
May 24, 6:13 PM CDTSpecial Weather StatementEWXVal Verde47 min
May 24, 6:17 PM CDTSevere Thunderstorm WarningEWXBandera, Real, Uvalde58 min
May 24, 6:23 PM CDTSevere Thunderstorm WarningEWXBastrop, Lee, Travis, Williamson67 min
May 24, 6:41 PM CDTSevere Thunderstorm WarningEWXMaverick51 min
May 24, 6:46 PM CDTSpecial Weather StatementEWXBandera, Medina44 min
May 24, 6:50 PM CDTAreal Flood AdvisoryEWXTravis3 hr
May 24, 6:54 PM CDTSevere Thunderstorm WarningEWXTravis, Williamson66 min
May 24, 6:57 PM CDTSevere Thunderstorm WarningEWXBandera, Medina42 min

Nearby

Special Weather Statements in Texas, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.